by Khea Mae A. Carcasona
I am taking oral glutathione for 5 days. As what have noticed, I experienced LBM (Lose Bowel Movement) 2-3 times a day. And when I woke in the morning.I feel so dizzy. I'm having headaches. And when I ate my meal, I cannot finish it at all. This oral glutathione I am using is from a popular brand and it has many stores here in Philippines. From what I have read, glutathione has a big help in detoxifying. Since this is my first time using oral glutathione, is my condition now normal? I badly need your answer. Thank You !
There are no known side effects from taking oral glutathione, good or bad, unless of course there is something else in the product that is making you sick. I would discontinue use, and if you wish to raise your glutathione, use a clinically proven glutathione enhancer such as Immunocal. You won't have these side effects with Immunocal.
To order Immunocal in the Philippines, please click here.
Join in and write your own page! It's easy to do. How? Simply click here to return to Answer My Health Question About Glutathione.